On TRT: I need 4mg Arimidex per week, WTF?


#1

I currently take 250mg Test E per week. Recently I stopped creatine (I used 20g! for many months). Creatine in such a high dose raises DHT significantly of course, and DHT is anti estrogenic. But even with creatine I needed 2mg Arimidex per week. Since I stopped I had to double the dose cause I get high E symptoms incredible fast. I’m worried my estrogen receptors are upregulated.

I’m at 10% body fat, so I shouldnt need that much Arimidex. I know many guys that dont need any AI with my TRT dose (250mg/week).

But if I dont take Arimidex every day I literally cant function (zero libido, unbearable anhedonia) If I take it I feel great however!


#2

Interesting.
Keep us updated.


#3

Does this resolves your libido/erection problems?


#4

250mg per week is a pretty high dose. That is probably the cause of why you need so much. I would recommend switching to Letrozole if you refuse to lower your Test dose.


#5

Body fat has nothing to do with how much you aromatize this has been disproven. And to comment on actual purpose of this post, this is what happened to me and how I developed this disease.

4 years ago: 500mg testosterone a week, 0.2mg Arimidex every 3 weeks
3 years ago: 250-300mg testosterone a week, 0.2mg Arimidex every 2 weeks
2.5 years ago: 120-150mg testosterone a week, 0.2mg Arimidex every 2 weeks
1.5 year ago: 100mg T a week, Arimidex 0.25mg Arimidex every week
1.2 years ago: 100mg T a week, .5-.75mg Arimidex every week…

This is no change in body fat or diet. Clearly, there has been a trend where I’ve needed more Arimidex to keep my Estrogen symptoms at bay.

It got to a point last May 2017, where I was taking 0.25mg arimidex every single day. Even taking big doses like 1mg. Then one day, I developed side effects and they never went away and have only gotten worse. I have not taken Arimidex in 1 year.

I am on TRT 70mg a week. Clomid, Nolva, Phytoestrogens, Grapefruit, and Increased T doses without Arimidex ALL make my symptoms severely worse and induce a crash that causes me to lose all brain function (psychosis, depression, anhedonia, suicidal ideation, loss of libido) and metabolic dysfunction (severe muscle atrophy, gastroparesis, lower BP, nausea)

I am certain this (receptor over expression) can happen with the estrogen receptor just as it does with the androgen receptor.


#6

I also eat 1 Grapefruit every day. I know it raises estrogen, but it can’t be THAT much.

I will definitely try to lower my t dose over the next weeks. And yeah, I’m worried about crashing my estrogen receptor.


#7

This is basically how I feel when I skip a arimidex dose. Now I’m not sure if its PFS or if I already developed your disease without realizing it.


#8

you could be on your way of developing it. you don’t truly have it unless you stop feeling estrogen, or begin to stop feeling it.


#9

Why do you all take trt? I don’t understand.

You have upregulated AR! You need to bring them down. You need to decrease androgen levels.
All trt protocols showed only short relief. But getting worse after stopping.
If you add TRT, than much less like 20-40 mg a week. Taking from 100 mg a week raises estro, and then you take aromatase I. and fuck even your estro rec.

So sad!


#10
  1. I have an over expressed estrogen receptor.
  2. i was on TRT when i got this disease, and i was on much more than i am now. my introduction post states everything.
  3. any amount of TRT raises estrogen. not just the random numbers you pulled out from your ass.

so sad!


#11

When I first started TRT 1 year ago I used 150-200mg/week and didn’t even use arimidex. I felt good and had no high E symptoms.

Then I made the mistake and ordered arimidex. So yeah, there is definitely something going on with my ER.


#12

Ok so now Its getting ridicilous. I need 0,75 - 1mg EVERY DAY or I crash really bad. Also my acne is more severe than ever. This fucking sucks!!!


#13

I am telling you right now to be careful. What you are describing is exactly what happened to me.


#14

So the past 2 weeks I lowered my t dose to 187,5mg/week. I had to raise my tribulus to avoid a severe libido/mental crash.

But I STILL needed 1mg(!) Arimidex every day! This is the dose for women! Its such bullshit. If I try to lower my AI my skin/acne itches terribly, I get zombie like anhedonia etc. So its NOT possible.

Dont know how to get out of this. My estrogen receptors are so upregulated its not funny anymore. How to reverse this bullshit?!


#15

I stopped arimidex cold turkey 4 days ago and feel BETTER. I’m baffled.

I will never take an AI again.


#16

That is good to hear. Good luck!


#17

Gordon told me he had never used an AI once in treating hormones deficiency…And that they damage hormones further never use them…


#18

Hope you feel better discontinuing AI, please keep updating the thread. Chances are you won’t be the last person to consider taking it.


#19

whats your estradiol sensitive bloodtest result? I got post anastrozole syndrome when increased from 0.5mg every other day to 1mg every other day… pfs like symptoms + some more neurological once (anhedonia and complete loss of libido as well)… try comming off t, need that much arimidex won’t do you any good
anhedonia and no libido is very common symptom of estrogen being too low by the way


#20

Read the thread dude. I stopped it cold turkey with no issues.